# SDR SWIA201131123

- Difficulty date: November 26, 2011
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 27,244 hours, 21,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY FLOOR EDGE MEMBER ON THE INBOARD AND OUTBOARD SIDE OF LBL 27 IS CORRODED.  (C-CHECK)  REPAIRED IAW CRJ200 SRM.
